# SDR CA060420002

- Difficulty date: April 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,978 hours
- Engine: Allsn 250C30
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032308003
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HR INSPECTION OF THE ATTACHMENT HOLES FOR TAILBOOM FOUND A CRACK ORIGINATING FROM UPPER RIGHT HOLE.  CRACK WAS 1 INCH IN LENGTH.  BULKHEAD WAS REPLACED.
